# SDR 08FDEA01032

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: A5724398500100
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E LOWER SURFACE ACCESS PANEL 623 GB EDGES IS CHAFED AND HAS 3 WEAK SPOTS.  BLENDED CHAFED AREA IAW SRM 51-73-10. ORIGINAL THICKNESS 0.056.   REMAINING THICKNESS 0.054 IAW A57243224 DWG. FOUND TO BE WITHIN LIMITS. ALODINED IAW SRM 51-21-01. PRIMED IAW SRM 51-23-01. RESTORED CIC IAW AMM 51-22-00.
